# SDR SWAA2024020838773

- Difficulty date: January 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277-295 Rbl5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 277 TO BS 294.5 RBL 5 WL 208.1 AT FWD GALLEY AREA 2023-786081<[01] REPLACED WEB AND FASTENERS LOCATED BTW BS 277 TO BS 294.5 RBL 5 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV. - SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED WEB AND FASTENERS LOCATED BTW BS 277 TO BS 294.5 RBL 5 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV. - SEE INDIVIDUAL SIGN OFFS BELOW
